# SDR DXTA2023103099180

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,529 hours, 12,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 99131
- Part serial: 1994
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP. POST FLIGHT, FOUND CIRCUIT BREAKER NUMBER HT043, CORRESPONDING TO EMER LIGHTS-FWD, TRIPPED.  REMOVED PILOT SIDE EMERG UGHT P/N 9913-1 S/N 1994.INSTALLED OVERHAULED EMERG LIGHT P/N 9913•15/N 2650 IAW 660XLS AMM 33·60-0L{REV 47). PERFORMED OPS CHECK,OPS CHECK NORMAL IAW 560XLS AMM 33·50·00-(REV 7). NO DISCREPANCIES FOUND AT THIS TIME
